# SDR R61A2020082600598

- Difficulty date: August 22, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 15,505 hours, 10,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003061
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 12,329 hours, 8,931 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN INOPERABLE REMOVED AND REPLACED RH FWD SERVICE DOOR EMERGENCY BATTERY IAW AMM 33-50-01.  OPS CHECK GOOD.
